| Model Number |
AC TIGHTROPE REPAIR KIT, TITANIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2257 ac tightrope¿ repair kit implant sutures broke.This occurred during use when the doctor pulled the sutures to tighten the button.As a result, the implant could not be used.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.